# SDR REXA97281

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 7603 · Power Lever
- Part: Friction Lock
- Condition: Loose
- Location: Cond Lever
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GOT CONFIG WARNING DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT 100 KTS.  TIGHTENED CONDITION LEVER FRICTION LOCK.  (M)
